# SDR HEEA967003

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pin Spacer
- Part number: SL100153B
- Condition: Broke
- Location: M/R Gr Box
- Part time: 1,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R GR BOX EXPANSION PIN SPACER BROKE.
